Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having fever and leg pain. Taken Azee and Dolo. Further medication?

Hello Doc, My husband is having fever (100 degree-102 degree c)since yesterday. he is taking azee 500mg once a day with dolo 650 when fever is there. we are about to visit physician at 8.00 pm but meanwhile he is having lot of pain in his legs. he has taken dolo at 1.00 pm i.e about 4 hrs back . can u suggest me something pl?
Asked On : Tue, 17 Jul 2012
Answers:  2 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi there, u said fever (highgrade) n body pains n with 1 day span could be any simple inflamation or viral fever,malaria etc i would suggest youto stop azithromycin n can start the following medication tab pan 40 before breakfast, tab mahacef-cv 200mg twice daily for three days ,tab zerodol-p( contraindicated if asthmatic) thrice daily and can give dolo650 if fever>101 ok continue for 3 days ,rest is required with soft diet n plenty of fluids (please serve boiled ,warm water). if persistant n no change kindly get CBP,ESR, MP,CUE investigations . takecare
Answered: Tue, 17 Jul 2012
I find this answer helpful
General & Family Physician Dr. Bimal Desai's  Response
thanks for query,
He should be given leg elevation by putting pillow beneath legs.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor